# SDR UPS08553969

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 012N377113
- Part serial: 23998
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L2 WINDOW WOULD NOT CLOSE AND LOCK.  ACCOMPLISHED INSTALLATION OF CAPTAIN'S NR 2 WINDOW PER MM 56-11-02-4 UP TO AND INCLUDING STEP D 98.
